Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Schroeder, V (1988). Existence of immersed tori in manifolds of nonpositive curvature. Journal für die Reine und Angewandte Mathematik, 1988(390):32-46.

Full text not available from this repository.

View at publisher


Citations

10 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:De Gruyter
ISSN:0075-4102
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1515/crll.1988.390.32
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN243919689_0390&DMDID=dmdlog6

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page